| Model Number |
3799 |
| Medical Device Problem Codes |
Improper or Incorrect Procedure or Method (2017); No Apparent Adverse Event (3189)
| Health Effect - Clinical Codes |
Inadequate Pain Relief (2388); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.
Event or Problem Description
It was reported that the patient experienced charging issue with the charger and did not recharge the ipg for an extended period of time, rendering the ipg to be inoperable since 2019.As such, surgical intervention may take place at a later date to address the issue.
Additional Manufacturer Narrative
Further information was received indicating this event was a duplicate and reported in manufacturer reference number 1627487-2024-09011.Further reported will be done under 1627487-2024-09011.
Event or Problem Description
Additional information received indicates that surgical intervention took place wherein the ipg was explanted and replaced to address the issue.